# SDR SWAA2025041422098

- Difficulty date: April 6, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ASSIST HANDLE HAS 1EA DAMAGED COLLAR.<[01] INSTALLED AFT SERVICE DOOR ASSIST HANDLE HAS COLLAR PER AMM 52-41-31-400-802 F. (2) (A)-(D);[02] INSTALLED AFT SERVICE DOOR ASSIST HANDLE COLLAR PER AMM 52-41-31-400-802 F. (2) (A)-(D);[03] VERIFIED CORRECTIVE ACTION #2
